Browse Title Index


 
Issue Title
 
Vol 42, No 2 (2008) A BIOGRAPHICAL SKETCH OF PROFESSOR MIR MASWOOD ALI Abstract   PDF
Serge Provost
 
Vol 41, No 2 (2007) A CLASS OF ESTIMATORS OF REGRESSION COEFFICIENT FOR SIGN CHANGE PROBLEM IN MEASUREMENT ERROR MODELS Abstract   PDF
Shalabh ., Alan T.K. Wan
 
Vol 45, No 1 (2011) A COMPARATIVE STUDY OF COMPOSITE ESTIMATORS FOR SMALL DOMAINS UNDER LAHIRI-MIDZUNO SAMPLING SCHEME Abstract   PDF
G. C. TIKKIWAL, T. JURKIEWICZ
 
Vol 41, No 2 (2007) A COMPARATIVE STUDY OF THE ACCURACY OF THE CHI-SQUARED APPROXIMATION FOR THE POWER-DIVERGENCE STATISTIC AND PEARSON’S CHI-SQUARED STATISTIC IN SPARSE CONTINGENCY TABLES Abstract   PDF
A. Bere, C. Chimedza
 
Vol 46, No 1 (2012) A COMPARISON OF A NEW PIECEWISE EXPONENTIAL ESTIMATOR WITH EXISTING NONPARAMETRIC ESTIMATORS OF A SURVIVAL FUNCTION: A SIMULATION STUDY Abstract   PDF
GANESH B. MALLA
 
Vol 44, No 1 (2010) A COMPARISON OF COMPUTATIONAL APPROACHES TO BAYESIAN SMALL AREA ESTIMATION OF PROPORTIONS IN HIERARCHICAL LOGISTIC MODELS Abstract   PDF
Patrick J. Farrell, Brenda MacGibbon, Thomas J. Tomberlin
 
Vol 51, No 2 (2017) A comparison of internal validation methods for validating predictive models for binary data with rare events Abstract   PDF
Momenul Haque Mondol, M. Shafiqur Rahman
 
Vol 52, No 1 (2018) A GENERALIZED LINEAR MODEL FOR MULTIVARIATE CORRELATED BINARY RESPONSE DATA ON MOBILITY INDEX Abstract   PDF
MD NAZIR UDDIN, MUNNI BEGUM
 
Vol 42, No 2 (2008) A GRAVITATIONAL APPROACH TO DENSITY ESTIMATION Abstract   PDF
Min Jiang, Serge B. Provost
 
Vol 41, No 2 (2007) A HIERARCHICAL BAYESIAN APPROACH TO THE ESTIMATION OF MONOTONE HAZARD RATES IN THE RANDOM RIGHT CENSORSHIP MODEL Abstract   PDF
Hassan Younes, Mohan Delampady, Brenda MacGibbon, Omar Cherkaoui
 
Vol 44, No 1 (2010) A LIKELIHOOD RATIO TEST FOR NONIGNORABLE MISSINGNESS IN INCOMPLETE BINARY LONGITUDINAL DATA Abstract   PDF
Sanjoy K. Sinha
 
Vol 45, No 1 (2011) A LOWER CONFIDENCE LIMIT FOR RELIABILITY OF A COHERENT SYSTEM WITH INDEPENDENT COMPONENTS VIA THE CHA ALGORITHM Abstract   PDF
G. CHAUDHURI
 
Vol 40, No 1 (2006) A METHOD OF OBTAINING DISTRIBUTIONS OF TRANSFORMED RANDOM VARIABLES BY USING THE HEAVISIDE AND THE DIRAC GENERALIZED FUNCTIONS Abstract   PDF
Aladdin Shamilov, Ali Fuat Yuzer, Embiya Agaoglu, Yeliz Mert
 
Vol 42, No 2 (2008) A NOTE ON KULLBACK-LEIBLER DISCRIMINATION INFORMATION PROPERTIES OF RECORD VALUES Abstract   PDF
M. Shakil, J. N. Singh, B. M. Golam Kibria
 
Vol 42, No 2 (2008) A NOTE ON THE CONSTRUCTION OF GENERALIZED TUKEY-TYPE TRANSFORMATIONS Abstract   PDF
Matthias Fischer
 
Vol 42, No 1 (2008) A NOTE ON THE MEAN VOLUME OF CONFIDENCE ELLIPSOID FOR THE MEAN OF MULTIVARIATE NORMAL DISTRIBUTION Abstract   PDF
Jie Mi
 
Vol 47, No 1 (2013) A PREDICTION-ORIENTED BAYESIAN SITE SELECTION APPROACH FOR LARGE SPATIAL DATA Abstract   PDF
JINCHEOL PARK, FAMING LIANG
 
Vol 40, No 1 (2006) A SHORT REVIEW OF MULTIVARIATE t-DISTRIBUTION Abstract   PDF
B. M. Golam Kibria, Anwar H Joarder
 
Vol 39, No 2 (2005) A SMALL SAMPLE INVESTIGATION OF RANK-BASED PROFILE ANALYSES Abstract   PDF
John D. Kloke, Joseph W. McKean, Majda Salman
 
Vol 46, No 2 (2012) ADAPTIVE MATCHING IN RANDOMIZED TRIALS AND OBSERVATIONAL STUDIES Abstract   PDF
MARK J. VAN DER LAAN, LAURA B. BALZER, MAYA L. PETERSEN
 
Vol 44, No 1 (2010) ADMISSIBLE ESTIMATION OF A MULTIVARIATE NORMAL MEAN Abstract   PDF
BARRY C. ARNOLD
 
Vol 39, No 2 (2005) AN APPROXIMATE METHOD FOR A FRAILTY MODEL IN THE PRESENCE OF AN IMMUNE PROPORTION Abstract   PDF
B. Hasan, R.S. Singh, H. Pesotan
 
Vol 45, No 2 (2011) ANALYSIS OF ERROR-CONTAMINATED SURVIVAL DATA UNDER THE PROPORTIONAL ODDS MODEL Abstract   PDF
WENQING HE, JUAN XIONG, GRACE Y. YI
 
No 1 (2016): Vol 48-50 Analysis of ordinal longitudinal data using semi-parametric mixed models Abstract   PDF
KALYAN DAS, SURUPA ROY, ASIS KUMAR CHATTOPADHYAY
 
Vol 41, No 1 (2007) APPROXIMATING THE CUMULATIVE DISTRIBUTION FUNCTION OF THE NORMAL DISTRIBUTION Abstract   PDF
Amit Choudhury, Subhasis Ray, Pradipta Sarkar
 
1 - 25 of 139 Items 1 2 3 4 5 6 > >>